MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SCS EXTERNAL TRIAL STIMULATOR - BLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION SCS EXTERNAL TRIAL STIMULATOR - BLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Shaking/Tremors (2515)
Date of Event 10/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain and trimmers and the procedure was cancelled.The physician noted that there was not anything abnormal with the trial and that the patient may have some type of ocd.Also mentioned the patient was possibly going through withdraw because he had taken all of his pain medication the first night after the trial.X-rays were taken and the leads had little to no migration and remained posterior.
 
Event or Problem Description
It was reported that the patient was experiencing pain and trimmers and the procedure was cancelled.The physician noted that there was not anything abnormal with the trial and that the patient may have some type of ocd.Also mentioned the patient was possibly going through withdraw because he had taken all of his pain medication the first night after the trial.X-rays were taken and the leads had little to no migration and remained posterior.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Sc-5170, (sn: (b)(6).The returned ets was analyzed, passed all tests performed, and exhibited normal device characteristics.

Brand Name
SCS EXTERNAL TRIAL STIMULATOR - BLE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel MN
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15893548
Report Number3006630150-2022-06661
Device Sequence Number6689544
Product Code LGW
UDI-Device Identifier08714729994657
UDI-Public08714729994657
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5170
Device Catalogue NumberSC-5170
Device Lot Number903267
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale